# SDR 98UAL900316

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Engine: Pwa JT9D7J
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W2076L509320
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT EMERGENCY SLIDE LIGHT STAYS ON WITH EMERGENCY LIGHT SWITCH  IN THE ARM POSITION.  FOUND WIRE W2076-L5093-20 BROKEN AT DOOR SILL.  WIRE PULLED OUT OF CONDUIT ABOVE SILL.  REPLACED SLIDE LIGHT HARNESS AT DOOR 1R, OPS CHECKED OK.
